# SDR IXXA09SMN079S

- Difficulty date: August 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 857 L19l
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND MAIN CARGO COMPARTMENT INTERCOSTAL SUPPORT CRACKED AT STATION 857.125 LONGERON 19 LT. REMOVED CRACKED INTERCOSTAL SUPPORT. INSTALLED NEW INTERCOSTAL SUPPORT IAW DC8 SRM 51-1-20D, SRM 51-1-21, DC8 SRM 51-1-20D, SRM 51-3-1, ATI REPAIR SPECIFICATION 2003-05, AND SMN FORM-07 IPI2009618.
